Top answers from doctors based on your search:
Disclaimer

heart rate increased and stayed elevated for hours

A 32-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Yes: Call prescribing doctor and change treatment medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Too fast: No, you are exercising super maximally and should not have your heart rate that high with your workout!
1
1 thank
A 34-year-old member asked:
Dr. Gregory Hines
23 years experience Family Medicine
Be seen: It is a common misconception that "all herbal things are completely safe". This is hardly the case. Not knowing what you are taking, i cannot render ... Read More
A 43-year-old member asked:
Dr. Mark Weston
30 years experience Orthopedic Spine Surgery
See a doc: Heart the passing out part is concerning usually paroxysmal supraventricular taccycardia treatable.
A 33-year-old member asked:
Dr. Jimmy Bowen
33 years experience Physical Medicine and Rehabilitation
Heart rate: Lack of efficiency due to lack of cardiovascular fitness, use of stimulants such as caffeine, possible disease such as hyperthyroidism or anemia.
A 45-year-old member asked:
Dr. Mark Weston
30 years experience Orthopedic Spine Surgery
Deconditioning: Many variable resting heart rate usually reflects level of fitness.
A 36-year-old member asked:
Dr. Mark Weston
30 years experience Orthopedic Spine Surgery
Dehydration: Stay hydrated.
A 43-year-old male asked:
Dr. Tamanna Nahar
Specializes in Cardiology
Amiodarone: Depending on your cardiac history, lv function your doctor will decide. Alternatives are radiofrequency ablation of the site causing af or nodal abla ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Cautious...: Tachycardia is not listed as a side effect of Tamiflu, (oseltamivir) we cannot give an accurate opinion on what type of reaction you were expeiencing ... Read More
1
1 thank
A female asked:
Dr. Ashwin Patel
41 years experience Urgent Care
Go to E.R.: You should go to E.R or urgent care to be checked out and at least have an E.K.G. The doctor over there then can arrange for you to be either admitted ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month